Catherine1983

Member
  • Content count

    3
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Catherine1983

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Really works!
on 23/07/2014
I had terrible breakouts for 5 months, and I mean really massive, cystic acne the type that has people staring at you in the street. I was running out of options and never considered Effaclar until I went to a dermatologist. She had want to put me on Roaccutane but I refused. She gave me some samples of Effaclar as a sweetener but I didn't think anything of it, in fact I wasn't going to bother with them at all until I ran out of moisturiser. Anyway, it wasn't instant but it has definitely cleared my acne so much so that I don't come on Acne.org anymore but have today to tell people to give it a shot. I know how upsetting acne can be and how it can ruin your life so I really just wanted to give my opinion in the hope that others get the same positive results and all without having to go down the dangerous accutane route.
Effects wear off after time.
on 08/05/2014
This did work really well for me but the effects of the antibiotic slowly wore off and after a while my acne came back with a vengeance. It's great when you first start on it but the clear skin is short-lived so it's pointless.
Hideously drying!
on 08/05/2014
I'll admit, I only tried this for two days so I can't say whether it works but I really couldn't stand it any longer. This made my face so tight, I could barely move my mouth, it was like it was covered in clingfilm. When you're covered in very painful, cystic acne, the last thing you want is really tight skin. I might give it another go when my acne subsides a little.
Made my moderate acne worse.
on 08/05/2014
I was taking Erythomycin prior to taking Doxy and had seen great results with that, it really clear my skin to the point where I was wearing very little make-up and stopped crying everytime I looked in a mirror. Unfortunately, as with all anti-biotics, my body got used to it and it started to have no effect and the acne creeped back. I went to the doctor and she prescribed me Doxy which seems daft seeing as the positive effects don't last but I was so upset with my looks, I just wanted it to go away. Anyway, it did nothing, not even for a short time and then all of a sudden, I started getting spots on my forehead and chin whereas before they were just on my cheeks. I've never had spots on my head/chin and they were so so sore (the massive, hard ones that ache and stay for months!). Needless to say, I came off the Doxy and have started on Dianette instead.